How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 54485
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I have severe problems with my nerves. I am on medication.

Customer Question

I have severe problems with my nerves. I am on medication. I have many symptoms of nervous disorder. The one symptom I cannot take is the heat from adrenaline in my body. It runs through my whole body. I don't know how to get it to stop. It is terribly uncomfortable, and makes me even more nervous than what I already am. I do not know what to do. I am desperately unhappy. Please help if you know how to stop this.
Submitted: 12 months ago.
Category: Medical
Expert:  Dr. Phil, MD replied 12 months ago.
I would consider trying a beta blocker.It stops the adrenaline rushThis is commonly used for this problemI recommend toprol XL 50 mg daily to start
Expert:  Dr. Phil, MD replied 11 months ago.
Please don't forget a positive rating. I appreciate itIf you have more questions, just reply

Related Medical Questions